# SDR HNAA2018072500168

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 43,102 hours, 40,149 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABSENCE OF PRESSURIZATION INDICATIONS ON EICAS PANEL. DASH LINES IN BOXES. R&R CPAM, C/W OP AND ALT CK'S REF 21-32-01, C/W NR 3 STATIC SYSTEM LK CK. OK IAW TASK 34-13-00-790-804.
